MAUDE Adverse Event Report: STRYKER INSTRUMENTS-FREIBURG C2 NERVEMONITOR, 4 CHANNEL; SURGICAL NERVE STIMULATOR/LOCATOR.

STRYKER INSTRUMENTS-FREIBURG C2 NERVEMONITOR, 4 CHANNEL; SURGICAL NERVE STIMULATOR/LOCATOR.
Catalog Number 5140-508-240
Medical Device Problem Codes No Device Output (1435); Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was evaluated during the procedure when the event occurred, and the issue of the stimulation knob being turned off was resolved by turning the stimulation knob back on.The device was not returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported that during use in a procedure, the monitor was not providing auditory indication, because a user had accidently bumped a control knob and turned off the stimulation energy.This condition, in which the device does not delivery energy, may be interpreted by the user as a false negative result, posing increased risk of nerve injury.The procedure was completed successfully.There was no surgical delay, no medical intervention, and no adverse consequences.

Brand Name
C2 NERVEMONITOR, 4 CHANNEL
Common Device Name
SURGICAL NERVE STIMULATOR/LOCATOR.
Manufacturer (Section D)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
MDR Report Key8934534
Report Number0001811755-2019-02802
Device Sequence Number525741
Product Code ETN
UDI-Device Identifier07613327177329
UDI-Public07613327177329
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K152505
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5140-508-240
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2017
Initial Report FDA Received Date08/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1811755-07/14/2019-001-R
Patient Sequence Number1